MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Complete information for section a1 patient identifier is sid(b)(6), sid(b)(6), and sid(b)(6).
 
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results for three donors.The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): on (b)(6) 2025, sid(b)(6), (cadaveric sample): initial result = 2.34 s/co, repeat results = 3.29 s/co, 1.55 s/co western blot result = negative.On (b)(6) 2025, sid(b)(6), (cadaveric sample): initial result = 1.10 s/co, repeat results = 1.23 s/co, 0.26 s/co western blot result = negative.On (b)(6) 2025, sid(b)(6): initial result = 3.84 s/co, repeat results = 4.18 s/co, 3.93 s/co western blot result = indeterminate no impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information was provided.The following section was updated: section a1 - patient identifier: sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6).Section b5 - describe event or problem: this section was updated with additional information provided by the customer.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
Update: the customer reported 4 additional donors with false repeat reactive alinity s htlv i/ii results.The following data was provided: on (b)(6) 2025, sid(b)(6), (cadaveric sample): initial result = 2.19 s/co, repeat results = 3.98 s/co, 3.29 s/co western blot result = negative.On (b)(6) 2025, sid(b)(6), (cadaveric sample): initial result = 4.19 s/co, repeat result = 4.77 s/co, 3.12s/co western blot result = negative.On (b)(6) 2025, sid (b)(6) (cadaveric sample): initial result = 4.99 s/co, repeat results = 4.65 s/co, 5.16 s/co western blot result = negative.On (b)(6) 2025, sid (b)(6) (cadaveric sample): initial result = 3.28 s/co, repeat results = 1.71 s/co, 3.55 s/co western blot result = negative.It was noted that the previously provided sid(b)(6) was also a cadaveric sample.
 
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results for three donors.The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): (b)(6) 2025 sid (b)(6) (cadaveric sample): initial result = 2.34 s/co, repeat results = 3.29 s/co, 1.55 s/co, western blot result = negative.(b)(6) 2025 sid (b)(6) (cadaveric sample): initial result = 1.10 s/co, repeat results = 1.23 s/co, 0.26 s/co, western blot result = negative.(b)(6) 2025 sid (b)(6): initial result = 3.84 s/co, repeat results = 4.18 s/co, 3.93 s/co, western blot result = indeterminate, no impact to patient management was reported.Update: the customer reported 4 additional donors with false repeat reactive alinity s htlv i/ii results.The following data was provided: (b)(6) 2025 sid (b)(6) (cadaveric sample): initial result = 2.19 s/co, repeat results = 3.98 s/co, 3.29 s/co, western blot result = negative.(b)(6) 2025 sid (b)(6) (cadaveric sample): initial result = 4.19 s/co, repeat result = 4.77 s/co, 3.12s/co, western blot result = negative.(b)(6) 2025 sid (b)(6) (cadaveric sample): initial result = 4.99 s/co, repeat results = 4.65 s/co, 5.16 s/co, western blot result = negative.(b)(6) 2025 sid (b)(6) (cadaveric sample): initial result = 3.28 s/co, repeat results = 1.71 s/co, 3.55 s/co, western blot result = negative, it was noted that the previously provided sid (b)(6) was also a cadaveric sample.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, field data review, and device history record review.A review of tracking and trending for the alinity s htlv i/ii assay did not identify trends related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 69484be00.The device history record review did not identify any non-conformances, potential non-conformances, or deviations with the complaint lot and issue.Labeling was reviewed and sufficiently addresses the customer's issue.The overall performance of the alinity s htlv i/ii reagents in the field was reviewed using data gathered from customers worldwide.Initial reactive rates (irr), repeat reactive rates (rrr) and specificity observed for lot 69484be00 are within product requirements and comparable to other lots analyzed in the comparison.Based on the investigation, the alinity s htlv i/ii reagent lot 69484be00 is performing as intended.No systemic issue or deficiency of the alinity s htlv i/ii reagent was identified.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23312632
Report Number3002809144-2025-00330
Device Sequence Number5788825
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214(17)251224(10)69484BE00
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BL125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2025
Device Catalogue Number06P07-60
Device Lot Number69484BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/20/2025
11/19/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/05/2025
11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6),; ALNTY S SYSTEM, 06P16-01, (B)(6),; ALNTY S SYSTEM, 06P16-01, (B)(6).
Patient SexUnknown